# SDR SIMA20131230011

- Difficulty date: December 30, 2013
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 34,556 hours, 31,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED & REPLACED EMERGENCY LIGHTING BATTERY ASSEMBLY & BATTERY CHARGER IAW AE MTX WC 33-700-19.
